We can be your online friends who share with you the experience of treatment.
I am genotype 2 and doing interferon/riba treatment. My side effects have been mostly, tiredness on some days, and muscle soreness. Oh, yes, I get irritable too.
Its good you are active. Keep active,but rest when you are tired, eat well, drink lots of water and come here when you need support.
Welcome to the forum and you are no longer alone. Sounds like you are on the right track to be virus free and at a good starting point to begin treatment with relatively good health. May your treatment be short, effective and free of side effects but if not, this forum is a wealth of information and support. Good luck and best wishes for SVR.
My husband is Geonotype 1a. He is in his third round of treatment, and is on Int., Riba, and Incivek. He is doing very well. Side effects have been moderate, and he is able to work full time. He does have fatigue and rash. Don't be afraid to treat. The side effects can be problematic, but not treating can lead to further liver damage.
Sorry wtbleep, I meant that post to be to liavera.
I am geno type 1a and stage 4, I too will be starting soon, still waiting to hear back from the Dr. for exact day to start. I will be doing the triple tx and would welcome you as a friend. This is a great forum for support and info and I think you and I will be needing all the friends and support we can get.
This is doable but no picnic so hang in there and I know everyone here at this forum has our backs.
Good Luck to you!!!
Welcome to the forum. You found a great place to ask questions, share your concerns and experience, and read up on all things to consider. We were all scared prior to beginning trt, and waiting is the worst part. Once you begin your focus will change. You might have to back off on your level of activity and exercise, since fatigue is a very common side. Hope you have an easy trt. There are many wonderful, supportive members here to help you through it. Best of luck to you.
Good luck on your start. Many people only have mild side effects on INF. and Riba
thank you! yes I need a lot of support from you
kisses and hugs from Brazil !
Hi and wellcome
Here you can find a very supportive group of friends.I'm quite new too on the forum and on therapy.Friday I did the 2 injection of interferon and even me was (and I still) scary about side effect.but now that i've started I'm happy for have a chance to be virus free.I'm genotype 1a and I haven't much liver damages,but I'm coinfected with hiv+.I'm on interferon alpha 2a and ribavirin,.so wellcome here When I'd join here I dont knew even the existence of different genotype,they learn all to me and I'm very greatful.Take care.ziffy1
glad that are such good people that can be mutually supportive. I am very happy to have found you. Let's fight together and think positive energy.
We wish you the best as you head into your treatment in January. For some, the anxiety that builds prior to starting treatment can be difficult. you may want to take some time to plan ahead things that you might need to make yourself more comfortable once you start treatment. You can drop a note on this forum at any time just to let us know how you're doing or to ask a question, and someone will probably pop on-line within a few minutes and respond to you. Take care, and try not to worry too much.
Welcome, Lia! You sure have found a wonderful place for information and support...I am just starting my tx and am managing well with side effects. Sounds like you have a very active life style with is a bonus! I know that the waiting is the worst part. Try to stay positive and praying that you have great success with your tx!
thanks for many words of encouragement
I love this community and the strength and courage of all who are going through this phase in life
hugs from Brazil <3